# SDR 9716129993

- Difficulty date: August 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8986E
- Make and model: Doug DC-9-31
- Aircraft serial: 47402
- System (JASC): 3350 · Emergency Lighting
- Part: Batteries
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT ROW LIGHTS AFT OF ROW 12 ILLUMINATE WITH VARYING DEGREES OF BRIGHTNESS.  REPLACED BATTERIES IN PACK, OPERATIONAL CHECK NORMAL.
